# SDR AALA202001239007

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 60,868 hours, 24,891 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTOMATIC AURAL ALERT FOR V1 CALL OCCURS 4 KNOTS PRIOR TO V1. ALL AIRSPEED INDICATORS CONCUR CA/FO/HUD. ACCOMP TAKE OFF WARNING BITE TEST REF FIM 31-51-00 AND ADIRS BITE IAW FIM 34-21-00 WITH NO FAULTS.
